# SDR UIEA2024120401165

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N5227A
- Make and model: Boeing 737-86N
- Aircraft serial: 32742
- Aircraft time: 54,619 hours, 26,669 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, EQUIP DOOR LIGHT CAME ON @3000'. AIRCRAFT WOULDN'T PRESSURIZE.( FOUND EQUIP DOOR FULLY OPEN WITH EQUIP LIGHT ON. CLOSED AND SECURED DOOR MULTIPLE TIMES. NO DAMAGE NOTED IN LOCKING MECHANISM IAW AMM 52-48-41. COMPLETED VISUAL INSPECTION IAW AMM 52-48-41. NO DAMAGE NOTED. )
